Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 15, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 14, 2014, 3:22 AM CST. It took effect at Feb 14, 2014, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2014, 3:22 AM CST (09:22 UTC)
- In effect from
- Feb 14, 2014, 6:00 PM CST
- Expired
- Feb 15, 2014, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
853 WHUS74 KMOB 140922 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 322 AM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING OVER THE ALABAMA AND WESTERN FLORIDA COASTAL WATERS INCLUDING BAYS AND SOUNDS... .A FAST MOVING COLD FRONT SWEEPS SOUTHEAST ACROSS THE COASTAL WATERS TONIGHT...BRINGING AN INCREASING OFFSHORE FLOW AND A BUILD IN SEAS. GMZ650-655-670-675-141800- /O.NEW.KMOB.SC.Y.0015.140215T0000Z-140215T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 322 AM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY. * WINDS: SOUTHWEST 19 TO 22 KNOTS THIS EVENING BECOMING NORTHWEST 21 TO 26 KNOTS AFTER MIDNIGHT. OCCASIONAL GUSTS AROUND 30 KNOTS. * SEAS: BUILDING TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-141800- /O.NEW.KMOB.SC.Y.0015.140215T0000Z-140215T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 322 AM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY. * WINDS: SOUTHWEST 17 TO 20 KNOTS THIS EVENING BECOMING NORTHWEST 19 TO 22 KNOTS AFTER MIDNIGHT. OCCASIONAL HIGHER GUSTS. * WAVES: BAYS AND SOUNDS BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
350 WHUS74 KMOB 141708 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1108 AM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING OVER THE ALABAMA AND WESTERN FLORIDA COASTAL WATERS INCLUDING BAYS AND SOUNDS... .A FAST MOVING COLD FRONT SWEEPS SOUTHEAST ACROSS THE COASTAL WATERS TONIGHT...BRINGING STRONG WINDS AHEAD OF AND IN THE WAKE OF THE FRONT. SEAS WILL QUICKLY BUILD OVER THE GULF WATERS THIS EVENING. GMZ650-655-670-675-150115- /O.CON.KMOB.SC.Y.0015.140215T0000Z-140215T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1108 AM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY. * WINDS: WEST TO SOUTHWEST 20 TO 25 KNOTS AND GUSTY THIS EVENING BECOMING NORTHWEST 25 TO 30 KNOTS AROUND MIDNIGHT. * SEAS: BUILDING TO 4 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-150115- /O.CON.KMOB.SC.Y.0015.140215T0000Z-140215T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1108 AM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY. * WINDS: SOUTHWEST AROUND 20 KNOTS THIS EVENING BECOMING NORTHWEST 20 TO 25 KNOTS BY MIDNIGHT. OCCASIONAL HIGHER GUSTS. * WAVES: BAYS AND SOUNDS BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
431 WHUS74 KMOB 142118 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 318 PM CST FRI FEB 14 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS EVENING THROUGH EARLY SATURDAY MORNING FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING BAYS AND SOUNDS... .A FAST MOVING COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS TONIGHT...BRINGING STRONG WINDS AHEAD OF AND IN THE WAKE OF THE FRONT. SEAS WILL QUICKLY BUILD OVER THE GULF WATERS THIS EVENING. GMZ650-655-670-675-150600- /O.CON.KMOB.SC.Y.0015.140215T0000Z-140215T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 318 PM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS: WEST TO SOUTHWEST 20 TO 25 KNOTS AND GUSTY THIS EVENING BECOMING NORTHWEST 25 TO 30 KNOTS AROUND MIDNIGHT. * SEAS: BUILDING TO 4 TO 7 FEET NEAR SHORE AND 6 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-150600- /O.CON.KMOB.SC.Y.0015.140215T0000Z-140215T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 318 PM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * WINDS: SOUTHWEST AROUND 20 KNOTS THIS EVENING BECOMING NORTHWEST 20 TO 25 KNOTS BY MIDNIGHT. OCCASIONAL HIGHER GUSTS. * WAVES: BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
153 WHUS74 KMOB 150409 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1009 PM CST FRI FEB 14 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY SATURDAY MORNING FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING BAYS AND SOUNDS... .A FAST MOVING COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS TONIGHT...BRINGING STRONG WINDS AHEAD OF AND IN THE WAKE OF THE FRONT. SEAS WILL QUICKLY BUILD OVER THE GULF WATERS THIS EVENING. GMZ650-655-670-675-151215- /O.CON.KMOB.SC.Y.0015.000000T0000Z-140215T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1009 PM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS: WEST TO SOUTHWEST 20 TO 25 KNOTS AND GUSTY BECOMING NORTHWEST 25 TO 30 KNOTS. * SEAS: BUILDING TO 4 TO 7 FEET NEAR SHORE AND 6 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-151200- /O.CON.KMOB.SC.Y.0015.000000T0000Z-140215T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1009 PM CST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. * WINDS: SOUTHWEST AROUND 20 KNOTS BECOMING NORTHWEST 20 TO 25 KNOTS. OCCASIONAL HIGHER GUSTS. * WAVES: BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
780 WHUS74 KMOB 150928 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 328 AM CST SAT FEB 15 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY SATURDAY MORNING FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE OPEN GULF WATERS... .A FAST MOVING COLD FRONT SWEEPS SOUTH OF THE COASTAL WATERS THIS MORNING WITH HIGH PRESSURE BUILDING IN ITS WAKE. MODERATE TO STRONG OFFSHORE FLOW AND ELEVATED SEAS TO PERSIST THROUGH MID MORNING. WINDS DECREASE AND SEAS SUBSIDE IN THE LATE MORNING AND AFTERNOON...AS THE AXIS OF THE HIGH MOVES ACROSS THE CENTRAL GULF COAST. GMZ630>635-151030- /O.CAN.KMOB.SC.Y.0015.000000T0000Z-140215T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 328 AM CST SAT FEB 15 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. LATEST OBSERVATIONS INDICATE THAT NORTH TO NORTHWEST WINDS HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY CRITERIA FOR BAYS AND SOUNDS. $$ GMZ650-655-670-675-151500- /O.CON.KMOB.SC.Y.0015.000000T0000Z-140215T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 328 AM CST SAT FEB 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 25 AND 30 KNOTS. * SEAS: 3 TO 5 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 11:38 PM CST, 3 hours 44 minutes earlier.
Area forecast discussion, Feb 13, 11:38 PM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1138 PM CST THU FEB 13 2014 .AVIATION (06Z ISSUANCE)...VFR CONDITIONS CONTINUE THROUGH TODAY THEN A MVFR CEILING NEAR 3.5 KFT DEVELOPS NEAR 00Z SATURDAY. WILL HAVE VCSH BEGINNING AT 00Z SATURDAY. LIGHT WINDS THROUGH TONIGHT BECOME SOUTHWEST AROUND 12-16 KNOTS BY LATE FRIDAY MORNING AND INCREASE SOMEWHAT BY FRIDAY EVENING. /29 ** PREVIOUS DISCUSSION ** .SHORT TERM (TONIGHT AND FRIDAY)...A QUIET NIGHT EXPECTED ACROSS THE REGION AS THE POTENT SHORTWAVE OVER NORTH CAROLINA QUICKLY LIFTS OFF TO THE NORTHEAST. WEAK SFC HIGH PRESSURE WILL MOVE FROM WEST TO EAST ACROSS THE NORTH CENTRAL GULF TONIGHT. THE PRESSURE GRADIENT IS WEAK SO W-SW WINDS SHOULD BE LIGHT...ALLOWING LOWS TO DROP BACK INTO THE LOW TO MID 30S WITH UPPER 30S ALONG THE IMMEDIATE COAST. SHORTWAVE ENERGY CURRENTLY OVER THE NW STATES WILL DIVE SOUTHEAST AND AMPLIFY AS IT MOVES INTO THE MIDWEST/MIDSOUTH REGIONS DURING THE DAY ON FRIDAY. THIS SYSTEM WILL PUSH A QUICK MOVING COLD FRONT TOWARD THE REGION. THE FRONT IS EXPECTED TO BE JUST NORTH OF THE FAR NW ZONES BY LATE TOMORROW AFTERNOON. THERE IS NO REAL RETURN OF DEEP LAYER MOISTURE AHEAD OF THE SYSTEM. HOWEVER...FORCING FROM THE AMPLIFYING SHORTWAVE LOOKS SUFFICIENT TO INTRODUCE A SLIGHT CHANCE OF SHOWERS ACROSS NORTHERN WAYNE/CHOCTAW/WILCOX COUNTIES FOR LATE AFTERNOON. THE REST OF THE AREA WILL REMAIN DRY DURING THE DAY WITH PASSING HIGH LEVEL CLOUDS MOVING THROUGH. SOUTHWEST WINDS WILL BECOME BREEZY BY MIDDAY INTO THE AFTERNOON...WITH FREQUENT GUSTS OF 20-25 MPH LIKELY. HIGHS WILL TOP OUT IN THE MID TO UPPER 60S...A FEW DEGREES COOLER ALONG THE IMMEDIATE COAST. 34/JFB (FRIDAY NIGHT AND SATURDAY)...THE FRONT WILL QUICKLY MOVE SOUTH ACROSS THE AREA FRIDAY NIGHT WITH ISOLATED TO SCATTERED SHOWERS. THE FRONT WILL CLEAR THE AREA AFTER MIDNIGHT WITH A DRIER AND COOLER AIRMASS MOVING INTO THE REGION. HIGH PRESSURE WILL SETTLE ACROSS THE AREA ON SATURDAY WITH CLEAR SKIES AND HIGHS IN THE UPPER 50S TO AROUND 60. LOWS SATURDAY NIGHT WILL RANGE FROM THE LOW/MID 30S INLAND TO LOW 40S NEAR THE COAST. /13 && .LONG TERM (SUNDAY THROUGH WEDNESDAY)...HIGH PRESSURE WILL MOVE EAST OF THE AREA ON SUNDAY WITH A LIGHT SOUTHERLY FLOW DEVELOPING. SOUTHERLY FLOW WILL CONTINUE INTO EARLY NEXT WEEK AS A COLD FRONT APPROACHES FROM THE WEST. THE FRONT IS EXPECTED TO STALL NORTH OF THE AREA THROUGH MID WEEK AS A RIDGE STRENGTHENS OVER THE NORTHERN GULF. THE SOUTHERLY FLOW WILL BRING DEEPER MOISTURE INTO THE AREA WITH A SLIGHT CHANCE OF SHOWERS RETURNING NEXT WEEK. TEMPERATURES WILL ALSO WARM THROUGH THE PERIOD WITH HIGHS AROUND 70 ON SUNDAY...WARMING INTO THE LOW TO MID 70S THROUGH THE MIDDLE OF THE WEEK. LOW TEMPS WILL ALSO MODERATE THROUGH THE PERIOD AS MOISTURE LEVELS INCREASE. HIGH TEMPS WILL REMAIN COOLER NEAR THE COAST DUE TO THE COLDER SHELF WATERS. DENSE FOG POTENTIAL ALSO INCREASES EARLY NEXT WEEK ESPECIALLY NEAR THE COAST AND OFFSHORE AS HIGHER DEWPOINTS MOVE OVER THE COLDER NEARSHORE WATER. /13 && .AVIATION (18Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. NW WINDS WILL VEER TO THE SOUTHWEST BY FRIDAY MORNING...BECOMING GUSTY BY LATE MORNING. 34/JFB && .MARINE...WINDS BECOME LIGHT TONIGHT AS WEAK HIGH PRESSURE MOVES ACROSS THE NORTHERN GULF. WINDS WILL INCREASE OUT OF THE SOUTHWEST ON FRIDAY AS THE HIGH MOVES EAST AND A COLD FRONT APPROACHES FROM THE NORTHWEST. WINDS WILL LIKELY REACH EXERCISE CAUTION LEVELS (15-20 KT) BY THE AFTERNOON...WITH ADVISORY LEVEL CONDITIONS LIKELY FRIDAY EVENING. SEAS WILL DIMINISH TO 1-2 FT TONIGHT...BUT WILL BUILD TO 5-8 FT LATE FRIDAY AFTERNOON INTO THE EVENING. THE FRONT PUSHES WELL OFFSHORE OVERNIGHT...WITH STRONG OFFSHORE FLOW LASTING FOR A BRIEF TIME. WINDS BECOME LIGHT OVER THE WEEKEND AS HIGH PRESSURE MOVES ACROSS THE AREA. A MORE PREDOMINATE LIGHT TO OCCASIONALLY MODERATE ONSHORE FLOW DEVELOPS BY SUNDAY NIGHT AND CONTINUES THROUGH MIDWEEK. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 36 64 43 60 39 / 00 05 20 00 00 PENSACOLA 40 63 46 60 44 / 00 05 20 00 00 DESTIN 42 62 46 58 43 / 00 05 20 00 00 EVERGREEN 32 65 39 58 35 / 00 05 30 00 00 WAYNESBORO 32 67 38 58 35 / 00 10 20 00 00 CAMDEN 31 65 38 55 35 / 00 10 30 00 00 CRESTVIEW 32 67 43 61 37 / 00 05 30 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 13, 3:13 PM CST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 313 PM CST THU FEB 13 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 313 PM CST THU FEB 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF COASTAL FOG ARE POSSIBLE EARLY TO MID NEXT WEEK AS A WARM SOUTHERLY FLOW DEVELOPS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-141200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 313 PM CST THU FEB 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY IMMEDIATELY AHEAD OF AND BEHIND A COLD FRONT LATE FRIDAY AFTERNOON THROUGH SATURDAY MORNING. AREAS OF FOG WILL BE POSSIBLE EARLY TO MID NEXT WEEK AS A WARM SOUTHERLY FLOW DEVELOPS.
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.